Alert archive / Vermont / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 141, NWS Albany, NY

July 20, 2008Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jul 20, 2008, 8:14 PM EDT for Windham County, Vermont. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2008, 8:14 PM EDT (00:14 UTC)
Expired
Jul 20, 2008, 9:00 PM EDT
In force
46 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

County Windham County, VT

The radar

The Albany radar (KENX), 119 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:11 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2008-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2008-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 7:43 PM EDT, 31 minutes earlier.

Area forecast discussion, Jul 20, 7:43 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
743 PM EDT SUN JUL 20 2008

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL MOVE EASTWARD ALONG A NEARLY STATIONARY
FRONTAL BOUNDARY DRAPED ACROSS THE AREA TONIGHT. SOME STORMS WILL
PRODUCE VERY HEAVY RAINFALL. ANOTHER AREA OF LOW PRESSURE WILL
MOVE ACROSS REGION MONDAY DRAGGING A COLD FRONT ACROSS THE AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERE THUNDERSTORM BOX #709 IN EFFECT UNTIL 8 PM THIS EVENING. HAVE
FRONTAL BOUNDARY DRAPED ACROSS AREA...SPLITTING THE FORECAST AREA
IN HALF FROM THE NORTH TO SOUTH. AS OF 4 PM...KGFL 75 DEGREES WITH
LIGHT NE WINDS...KALB 83 DEGREES WITH CALM WINDS AND KPOU 94
DEGREES WITH SW WINDS. THE BOUNDARY HAVE SHIFT BACK NORTHWARD
WITH KALB AT 5 PM SHOOTING UP 86 DEGREES AND A SOUTH WIND AT 8
KNOTS. HAVE POOLING DEW POINTS IN THE VICINITY OF THE BOUNDARY.
THE STORMS IN VICINITY OF BOUNDARY ARE ROTATING...HAVE LOW LCL TO
NORTH OF BOUNDARY AND HIGH HELECITY (150-250). THE ATMOSPHERE IS
MODERATELY UNSTABLE WITH MLCAPE GENERALLY FROM 1000 TO 1500 J/KG.
LOW-LEVEL JET MAX WITH MOVE THROUGH REGION. THETA-E RIDGING
OCCURRING

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
BOUNDARY LIFTS BACK NORTH AS A WARM FRONT AND ANOTHER WAVE OF
PRESSURE MOVES THROUGH DRAGGING A WEAK COLD FRONT ACROSS REGION
MONDAY. SLIGHT DROP IN TEMPS AND DEW POINTS. ALOFT UPPER TROUGH
DIGS OVER GREAT LAKES REGION WITH LOW CUTTING OFF BY MID WEEK.
THE MODELS INDICATE THE THREAT FOR HEAVY RAINFALL SHOULD SHIFT
EASTWARD TO NEW ENGLAND MONDAY. WILL MAINTAIN FLASH FLOOD WATCH AT
THIS TIME. SCATTERED CONVECTION MONDAY WILL HAVE THE POTENTIAL TO
PRODUCE VERY HEAVY RAINFALL. THERE IS GOOD MID LEVEL DRYING
BETWEEN US AND TS CRISTOBAL. WATER VAPOR SATELLITE INDICATES
MOISTURE CONNECTION TO REGION IS COMING FROM THE SOUTHWESTERN
UNITED STATES. TS CRISTOBAL IS FORECAST TO REMAIN OFFSHORE...REFER
TO THE NATIONAL HURRICANE CENTER PRODUCTS FOR DETAILS. SHOULD GET
A LULL IN CONVECTION TUESDAY. CONVECTION CAN NOT BE RULED OUT BUT
HAVE REDUCED POPS TO 20/30 PERCENT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MODELS AND ENSEMBLE GUIDANCE ARE IN GENERAL AGREEMENT WILL
LONGWAVE PATTERN: TROUGH OVER THE NORTHEASTERN PACIFIC/NORTHWESTERN
NORTH AMERICA...RIDGE OVER THE CENTRAL CONUS AND TROUGH THE
EASTERN CONUS. THE GFS HAS COME INTO BETTER AGREEMENT WITH THE
ECMWF WHICH MAINTAINS THE TROUGH OVER THE GREAT LAKES REGION AND
NORTHEAST. ONCE AGAIN HAVE FOLLOWED HPC LEAD WHICH WAS BASED ON A
BLEND OF THE 00Z ECMWF AND GEFS MEAN FOR EXTENDED MAINTAINING
CONSISTENCY IN THE FORECAST. SURFACE FRONTAL BOUNDARY BECOMES
NEARLY STATIONARY ALONG/JUST OFF THE MID ATLANTIC/NEW ENGLAND
COAST FOR THE LATTER PART OF THE WEEK...WITH ANOTHER COLD FRONT
APPROACHING THE REGION NEXT WEEKEND. IN GENERAL...TEMPS WILL BE AT
OR JUST BELOW SEASONABLE LEVELS.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
T-STORMS HAVE PRETTY MUCH ENDED FOR KALB AND KGFL...ALTHOUGH SOME
LINGERING THUNDER MAY AFFECT KALB FOR THE NEXT 15-30 MINUTES
BEFORE FINALLY PUSHING FAR ENOUGH SOUTH AND EAST TO NOT BE A
PROBLEM. LINE OF T-STORMS HAS STILL YET TO PUSH THROUGH KPOU...SO
HAVE INCLUDED A TEMPO THERE FOR A T-STORM BETWEEN 01Z AND 03Z. MAIN
THREAT WITH STORMS WILL BE CLD TO GROUND LTG AND PERHAPS A WIND GUST
TO 35 KTS OR SO. AIR MASS WILL REMAIN HUMID THROUGH THE REMAINDER OF
THE NIGHT AND THERE MAY BE A FEW MORE LINGERING LIGHT PASSING
SHOWERS THROUGHOUT THE NIGHT AS WELL. AS A RESULT...MVFR CONDITIONS
FOR CIGS/VSBYS LOOK LIKE A GOOD BET AT ALL TERMINALS. KGFL MAY FLIRT
WITH IFR AT TIMES...BUT ENOUGH OF A LIGHT WIND KEEPING UP AT ALL
TERMINALS SHOULD PREVENT IFR CONDITIONS FROM BEING WIDESPREAD. AFTER
SUNRISE...VSBYS SHOULD QUICKLY RETURN TO VFR...ALTHOUGH MVFR CIGS
COULD CONTINUE FOR A FEW HOURS INTO THE MORNING. BY MIDDAY...CIGS
SHOULD BREAK UP ENOUGH TO RETURN TO VFR CONDITIONS. WILL HAVE TO
WATCH TO SEE IF ANY ADDITIONAL CONVECTION OCCURS TOMORROW AFTN...SO
WILL INCLUDE A CB APPENDAGE AND A VCSH FOR ALL TERMINALS FOR MONDAY
AFTN TO ACCOUNT FOR THIS POSSIBILITY.

OUTLOOK...
MON NIGHT-WED...VFR WITH MVFR IN SCT SHRA/TSRA.
THU...VFR...NO SIG WX.
FRI...VFR/MVFR IN ISOLD/SCT SHRA/TSRA.

&&

.FIRE WEATHER...
A WAVE OF LOW PRESSURE WILL MOVE EASTWARD ALONG A NEARLY STATIONARY
FRONTAL BOUNDARY DRAPED ACROSS THE AREA TONIGHT. ANOTHER AREA OF LOW
PRESSURE WILL MOVE ACROSS REGION MONDAY DRAGGING A COLD FRONT ACROSS
THE AREA. RELATIVE HUMIDITY VALUES WILL RECOVER TO NEAR 100 PERCENT
TONIGHT AND ONLY DROP TO MINIMUMS OF ONLY 60 TO 70 PERCENT MONDAY
AFTERNOON WITH 50 TO 60 PERCENT ACROSS THE MID HUDSON VALLEY.

&&

.HYDROLOGY...
FLASH FLOOD WATCH CONTINUES. MODELS ARE IN GENERAL AGREEMENT
POOLING TO NEARLY 2 INCH PRECIPITABLE WATER VALUES ALONG THE
FRONTAL BOUNDARY ACROSS AREA. K-INDEX VALUES 35 TO 40. ALSO...MODEST
INSTABILITIES WILL SUPPORT HEAVY RAINFALL. THE SURFACE FRONT IS
NEARLY PARALLEL TO THE UPPER FLOW SETTING THE STAGE FOR SOME
TRAINING AND BACK BUILDING OF STORMS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CTZ001-013.
NY...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MAZ001-025.
VT...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR VTZ013>015.

&&

SYNOPSIS...IAA/NAS
NEAR TERM...IAA/NAS
SHORT TERM...IAA
LONG TERM...IAA
AVIATION...FRUGIS
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Jul 20, 2:20 PM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
220 PM EDT SUN JUL 20 2008

CTZ001-013-MAZ001-025-NYZ032-038>041-043-047>054-058>061-063>066-082-
084-VTZ013>015-211100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
220 PM EDT SUN JUL 20 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...
...SEVERE THUNDERSTORM WATCH 709 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT...THE
BERKSHIRES...LITCHFIELD HILLS AND EAST CENTRAL NEW YORK EXPECT
WARREN AND HAMILTON COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH WEDNESDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING
COUNTIES...ALBANY...HERKIMER...SARATOGA...FULTON...MONTGOMERY...
SCHENECTADY...WASHINGTON...RENSSELAER...SCHOHARIE...GREENE...
COLUMBIA...ULSTER...DUTCHESS...BERKSHIRE...
LITCHFIELD...BENNINGTON AND WINDHAM.

NYZ033-042-083-211100-
HAMILTON-NORTHERN WARREN-SOUTHEAST WARREN-
220 PM EDT SUN JUL 20 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR HAMILTON AND WARREN COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH WEDNESDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 20, 6:25 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
625 PM EDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             ROUND LAKE              42.94N 73.80W
07/20/2008  M1.00 INCH       SARATOGA           NY   TRAINED SPOTTER

            EXIT 10 OF NORTHWAY

&&
Special weather statement, Jul 20, 6:28 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT SUN JUL 20 2008

NYZ041-049-050-053-054-084-VTZ013-202315-
WESTERN RENSSELAER NY-EASTERN SCHENECTADY NY-EASTERN RENSSELAER NY-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-BENNINGTON VT-
SOUTHERN WASHINGTON NY-
628 PM EDT SUN JUL 20 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SCHENECTADY...RENSSELAER...SOUTHERN AND CENTRAL
SARATOGA...WASHINGTON...AND SOUTHERN BENNINGTON COUNTIES THROUGH 715
PM...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MILTON TO BURNT HILLS TO ROTTERDAM...OR ALONG A LINE EXTENDING
FROM SARATOGA SPRINGS TO 6 MILES NORTHWEST OF CLIFTON PARK TO
ROTTERDAM...AND MOVING EAST AT 40 MPH.

THUNDERSTORMS WILL BE NEAR...
CLIFTON PARK BY 635 PM EDT
MECHANICVILLE BY 640 PM EDT
WATERFORD BY 650 PM EDT
GREENWICH AND CENTER BRUNSWICK BY 655 PM EDT
CAMBRIDGE BY 700 PM EDT
HOOSICK FALLS AND GRAFTON BY 705 PM EDT

IF ON OR NEAR SARATOGA LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

KL
Local storm report, Jul 20, 7:12 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     WEST DOVER              42.94N 72.86W
07/20/2008                   WINDHAM            VT   LAW ENFORCEMENT

            TREES AND POLE DOWN ROUTE 101

&&
Special weather statement, Jul 20, 7:16 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
716 PM EDT SUN JUL 20 2008

CTZ001-MAZ001-025-NYZ047-051>054-058>061-063>066-084-VTZ013>015-
210015-
WESTERN ALBANY NY-EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-
EASTERN GREENE NY-WESTERN GREENE NY-EASTERN ULSTER NY-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-WESTERN ULSTER NY-
SCHOHARIE NY-WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-
EASTERN ALBANY NY-BENNINGTON VT-SOUTHERN WASHINGTON NY-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-EASTERN WINDHAM VT-
WESTERN WINDHAM VT-NORTHERN LITCHFIELD CT-
716 PM EDT SUN JUL 20 2008

...STRONG THUNDERSTORMS IN SCHOHARIE...BENNINGTON...ALBANY...
COLUMBIA...GREENE...ULSTER...DUTCHESS...RENSSELAER...WASHINGTON...
BERKSHIRE...WINDHAM AND LITCHFIELD COUNTIES...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM SHAFTSBURY TO AVERILL PARK TO 22 MILES WEST OF
WOODLAND VALLEY CAMPGROUND...OR ALONG A LINE EXTENDING FROM 7 MILES
WEST OF ARLINGTON TO 9 MILES NORTHEAST OF NASSAU TO 12 MILES
NORTHEAST OF ROSCOE...AND MOVING SOUTHEAST AT 33 MPH.

THUNDERSTORMS WILL BE NEAR...
STEPHENTOWN AND HUNTER BY 725 PM EDT
LANESVILLE...VALATIE...KINDERHOOK AND COXSACKIE BY 730 PM EDT
NORTH-SOUTH LAKE CAMPGROUND...WILLIAMSTOWN...WESTON FIELD AND HANCOCK
BY 735 PM EDT

NAS
Local storm report, Jul 20, 7:30 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
730 PM EDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     WILLIAMSVILLE           42.95N 72.68W
07/20/2008                   WINDHAM            VT   AMATEUR RADIO

            MULTIPLE TREES DOWN

&&
Special weather statement, Jul 20, 8:08 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
808 PM EDT SUN JUL 20 2008

MAZ001-VTZ014-015-210100-
NORTHERN BERKSHIRE MA-EASTERN WINDHAM VT-WESTERN WINDHAM VT-
808 PM EDT SUN JUL 20 2008

...STRONG THUNDERSTORMS IN NORTHERN AND CENTRAL BERKSHIRE...AND
CENTRAL AND EASTERN WINDHAM COUNTIES THROUGH 9 PM EDT...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF SAXTONS RIVER TO TOWNSHEND TO FLORIDA TO
SAVOY...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF LONDONDERRY TO
TOWNSHEND TO 9 MILES EAST OF NORTH ADAMS TO 10 MILES NORTHEAST OF
PITTSFIELD...AND MOVING EAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
SAXTONS RIVER BY 820 PM EDT...
WESTMINSTER...PUTNEY AND BELLOWS FALLS BY 825 PM EDT...
GUILFORD CENTER AND BRATTLEBORO BY 830 PM EDT...
VERNON AND NORTH VERNON BY 840 PM EDT.

KL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:30 PM EDTSevere Thunderstorm WarningALYBerkshire45 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.